# SDR AALA202504083011

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 28,553 hours, 12,204 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 51090412001
- Part serial: 039C0744
- Condition: Shorted
- Location: Zone 100
- Part time: 9,621 hours, 4,437 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL BURNING SMELL IN COCKPIT AFTER ENGINE SHUTDOWN. CHECKED AND FOUND (SPCU)-STANDBY POWER CONTROL UNIT FAILED HAS INTERNAL SHORTED CIRCUIT. REMOVED AND REPLACED (SPCU)-STANDBY POWER CONTROL UNIT, PER AMM 24-34-11.
